MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 6FR

ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 6FR
Model Number 382006020
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The atrieve was opened to use for evar procedure.The stent graft going to use for evar was endurant by medtronic.A 7f/100cmguiding catheter parent from medikit was inserted to the patient from brachial artery.To pull though, the atrieve delivery catheter was inserted to the parent guiding catheter and placed in the target area.And then, the atrieve snare was inserted to the guiding catheter.At that time, the physician noticed that the radiopaque band on the tip of the delivery catheter had come off in the blood vessel.It became unable to confirm the placement of the tip of the delivery catheter without the radiopaque band, therefore, the delivery catheter and the snare was removed.After the procedure, it was confirmed the detached radiopaque band remained and stayed at th 9 inside of the patient.The patient is stable and additional treatment for the remaining radiopaque band in the patient has not been taken.
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been evaluated.A follow-up report will be provided once the device has been reviewed.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.One used sample was returned to argon from the customer.A visual inspection was performed on the returned sample.The visual inspection established that there was no radiopaque band on the delivery catheter sheathe.This may be due to the i.D.Of the radiopaque band being over tolerance during swaging.This would allow for possible cracking in the band which may lead to detachment during procedure.It may also be possible that if the device was stuck at anytime and excessive force was used to retrieve the sheath, the radiopaque band has the possibility to be forced off during the event.Since this is the only complaint from this part and lot, this will be treated as an isolated occurrence so no corrective action will be taken at this time.However, argon will continue to monitor for recurrence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
ATRIEVE VASCULAR SNARE KIT 6FR
Common Device Name
ATRIEVE VASCULAR SNARE KIT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17858266
Report Number0001625425-2023-01209
Device Sequence Number5704908
Product Code MMX
UDI-Device Identifier20886333004007
UDI-Public(01)20886333004007(17)261223(10)11400479
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021606
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number382006020
Device Lot Number11400479
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer09/11/2023
08/31/2024
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date11/09/2023
08/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown